Narrow Results Clear All
- Communication Improvement 1
- Error Reporting and Analysis 1
- Specialization of Care 1
- Technologic Approaches 1
Search results for "Cardiology"
- Community Pharmacy
Cases & Commentaries
- Spotlight Case
- Web M&M
Beth Devine, PharmD, MBA, PhD; April 2010
A medication dispensing error causes nausea, sweating, and irregular heartbeat in an elderly man with a history of cardiac arrhythmia. Investigation reveals that the patient was given thyroid replacement medication instead of antiarrhythmic medication.
Journal Article > Study
Effect of a pharmacist on adverse drug events and medication errors in outpatients with cardiovascular disease.
Murray MD, Ritchey ME, Wu J, Tu W. Arch Intern Med. 2009;169:757-763.
This retrospective analysis of two randomized trials found that counseling provided by a pharmacist was associated with fewer adverse drug events, even among complex, chronically ill patients.